Loading, please wait...
:

product description page

Acetaminophen 500mg Extra Strength Quick Release Pain Reliever & Fever Reducer Gelcaps - Up&Up™

Acetaminophen 500mg Extra Strength Quick Release Pain Reliever & Fever Reducer Gelcaps - Up&Up™ - image 1 of 1

About this item

Highlights

  • Extra Strength Acetaminophen
  • Quick Release gelcaps get to work fast
  • Same active ingredient to Extra Strength Tylenol
Reduce the discomfort of muscular pain, headaches and fevers with Acetaminophen Quick Release Gelcaps from up & up™. Quick release gelcaps get to work fast to address your pain and get back to feeling like your best self.
Health Facts: Contains Acetaminophen
Active Ingredient Strength Value: 500 milligrams
Product Warning: Contains Acetaminophen
Product Form: Gelcap
Suggested Age: 12 Years and Up
Primary Active Ingredient: Acetaminophen
Package Quantity: 225
TCIN: 13316603
UPC: 350844519207
Item Number (DPCI): 094-01-0309
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
$9.99
Size 225 Count

Most recent reviews

(would recommend)
4 out of 5 stars
Targ123 21 days ago
Quality product which is even easier to get with drive up delivery.
Do you find this helpful?
yes (0)no (0)report

Lightning fast

(would recommend)
5 out of 5 stars
Ejr 3 months ago
verified purchaser
Lightning fast delivery this stuff works well and what's cheaper than Tylenol
Do you find this helpful?
yes (0)no (0)report

Great Product

(would recommend)
5 out of 5 stars
Onlymyrrh 8 months ago
verified purchaser
These work just like the national brand! I appreciate that I can buy more for my money!see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report
(would recommend)
4 out of 5 stars
amwil 8 months ago
verified purchaser
Easy to take and shipped quickly. Thank goodness for the red card!see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Acetaminophen 500mg Quick Release Pain Reliever & Fever Reducer Gelcaps

(would recommend)
5 out of 5 stars
Cherrycoke 8 months ago
verified purchaser
Will continue to buy up and up brand as they are exactly the same as the name brand!see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Good product

(would recommend)
5 out of 5 stars
cated1313 10 months ago
verified purchaser
These work better than normal tylenolsee moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Buy namebrand

(would not recommend)
1 out of 5 stars
Anon 10 months ago
You definitely get what you pay for. I’ve been using this for pain management for tooth pain until my dentist appointment and this stuff is horrible. It says “rapid release” but sometimes takes an hour and a half to two hours before it kicks in-if it works at all. I’ve been taking it every six hours...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (5)report
(would recommend)
3 out of 5 stars
Iluvtarget 1 year ago
verified purchaser
Works well as an alternative to aspirin or advil.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.